... I'm very?
Tramadol - I will try and write this question as appropriately as I can. Its kind of out there but?
Added 14 Jan 2012:
Oh wow! I'm sorry, I erased my detailed question part haha. Anywayyyy my question is does tramadol effect a womans climax? While taking tramadol I could not reach it. And if I did it was not what it once was. Now I am completely off of tramadol and my sex life is 100% better and on track. So does tramadol effect your sex life?
Hello waitingforsomelight. I don't really know exactly what you're asking but I'll guess its constipation. If it is you're not alone. In clinical studies/trials up to 46% of people useing Tramadol suffered from constipation. Its suggested to spread your daily dose, as far apart, to lessen the constipation. And if that wasn't what you're alluding to, then, well that will be what it is. Best of wishes, pledge
I have taken tramadol before and not had that problem, but that's not to say other's haven't. It sounds like it definately might have been the tramadol, if it got better once you were off. And by the way... it wasn't a wierd question hon. Believe me..there have been wierd questions, and that wasn't one of them. You're ok. Best of luck to you. Ruth
Tramadol is an SNRI, just like many antidepressants currently out on the market (cymbalta, effexor, pristiq, etc.). Tramadol of course acts in a different way than do the other SNRI's as it also hits on the Opioid receptors in a very similar way as does Codeine. It is nonetheless an SNRI, and due to that fact alone would make it very likely that it could have a negative effect on a persons sex life, as this is true with almost all antidepressants.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 21 Jul 2010 • 4 answers
Posted 8 Oct 2012 • 6 answers
Posted 11 Jun 2014 • 6 answers
Posted 21 Nov 2014 • 3 answers
Posted 10 May 2017 • 1 answer